# SDR 95ZZZX3601

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777SA
- Make and model: Hwksly HS125600A
- Aircraft serial: 256015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Support
- Part number: 25FC61893
- Condition: Damaged
- Location: Cabin Door
- Part time: 7,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART FOUND BROKEN AT STOPS AFTER PILOTS REPORTED MAIN DOOR ASSY 'LOOSE'  WHEN OPEN AND PERSON STEPS ON DOOR STEPS (UNSTABLE).  CAUSE HAS BEEN DETERMINED AS RAPID OR HARSH OPERATION OF THE DOOR LOCKING HANDLES WHEN CLOSING THE DOOR.  SUBMITTER SUGGESTS CARE BE EXERCISED, WHEN OPERATING THE DOOR, BY FLIGHT CREWS AND GROUND PERSONNEL.
